# SDR FDEA202204291086

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 93,630 hours, 22,104 cycles
- System (JASC): 2612 · Fire Detection
- Part: Coalescer Bag
- Part number: 1879421
- Part serial: NA
- Condition: Dirty
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

PASSING 20,000 FEET ON DEPARTURE, SMOKE IN THE  COCKPIT. DECLARED EMERGENCY. COMPLIED WITH QRH.  RTB. ONCE WE DEPRESSURIZED THE COCKPIT, SMOKE WENT  AWAY.     FIRE DET 1 FAULT ALERT UNDER MAINTENANCE  MENU.      ***EMERGENCY DECLARED***   PERFORMED PACK BURN OUT PER AMM 21-53-00-7 AND REPLACED COALESCE BAGS FOR ALL 3 PACKS, REFERENCE   WRI 21-50/2149.
